# SDR CALA9601293

- Difficulty date: August 22, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N79748
- Make and model: Boeing 727224
- Aircraft serial: 22450
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Condition: Delaminated
- Location: Lt Te Aft Flap
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION FOUND A DENT WITH DELAMINATION 33 INCHES FROM INBOARD END LOWER SURFACE OF LT OUTBOARD AFT FLAP.  THE DAMAGED AREA WAS CUT OUT AND A HOT BOND REPAIR WAS ACCOMPLISHED IAW SRM 51-40-6.
